Show simple item record

dc.contributor.authorClason, Christian
dc.contributor.authorValkonen, Tuomo
dc.date.accessioned2021-04-01T11:29:04Z
dc.date.available2021-04-01T11:29:04Z
dc.date.issued2016-03-02
dc.identifier.citationClason, C., & Valkonen, T. (2016). Stability of Saddle Points Via Explicit Coderivatives of Pointwise Subdifferentials. Set-Valued and Variational Analysis, 25(1), 69–112. doi:10.1007/s11228-016-0366-7
dc.identifier.issn1877-0533
dc.identifier.issn1877-0541
dc.identifier.doi10.1007/s11228-016-0366-7
dc.identifier.urihttp://hdl.handle.net/10754/668476
dc.description.abstractWe derive stability criteria for saddle points of a class of nonsmooth optimization problems in Hilbert spaces arising in PDE-constrained optimization, using metric regularity of infinite-dimensional set-valued mappings. A main ingredient is an explicit pointwise characterization of the regular coderivative of the subdifferential of convex integral functionals. This is applied to several stability properties for parameter identification problems for an elliptic partial differential equation with non-differentiable data fitting terms.
dc.description.sponsorshipIn Cambridge, T. Valkonen has been supported by the King Abdullah University of Science and Technology (KAUST) Award No. KUK-I1-007-43, and EPSRC grants Nr. EP/J009539/1 “Sparse & Higher-order Image Restoration”, and Nr. EP/M00483X/1 “Efficient computational tools for inverse imaging problems”. While in Quito, T. Valkonen has moreover been supported by a Prometeo scholarship of the Senescyt (Ecuadorian Ministry of Science, Technology, Education, and Innovation).
dc.publisherSpringer Nature
dc.relation.urlhttp://link.springer.com/10.1007/s11228-016-0366-7
dc.rightsArchived with thanks to Set-Valued and Variational Analysis
dc.rights.urihttp://creativecommons.org/licenses/by/4.0
dc.titleStability of Saddle Points Via Explicit Coderivatives of Pointwise Subdifferentials
dc.typeArticle
dc.identifier.journalSet-Valued and Variational Analysis
dc.eprint.versionPost-print
dc.contributor.institutionFaculty of Mathematics, University Duisburg-Essen, Essen, 45117, Germany
dc.contributor.institutionDepartment of Applied Mathematics and Theoretical Physics, University of Cambridge, Cambridge, United Kingdom
dc.identifier.volume25
dc.identifier.issue1
dc.identifier.pages69-112
dc.identifier.arxivid1509.06582
kaust.grant.numberKUK-I1-007-43
dc.identifier.eid2-s2.0-85011886981


This item appears in the following Collection(s)

Show simple item record

Archived with thanks to Set-Valued and Variational Analysis
Except where otherwise noted, this item's license is described as Archived with thanks to Set-Valued and Variational Analysis